# SDR 02FDEA00202

- Difficulty date: March 16, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 9,352 hours, 4,823 cycles
- Engine: Ge CF680C2A5
- Engine time: 9,572 hours, 4,801 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O N1 GOT NR 1 THRUST REVERSER PRESSURIZED ON LEFT ECAM REJECT AT LOW SPEED.  PERFORMED FUNCTION CHECK CND.
